The Multiplicity Polar Theorem, Collections of 1-forms and Chern Numbers

Terence Gaffney and Nivaldo G. Grulha, Jr.

Journal of Singularities
volume 7 (2013), 39-60

Received: 30 December 2011. Received in revised form: 2 March 2013.

DOI: 10.5427/jsing.2013.7d

Add a reference to this article to your citeulike library.


In this work, we show how the Multiplicity Polar Theorem can be used to calculate Chern numbers for collections of 1-forms.

Author(s) information:

Terence Gaffney Nivaldo G. Grulha, Jr.